# SDR CA030626008

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Engine: Cont IO520MB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Beam
- Part number: 646476
- Condition: Bent
- Location: Con Rod
- Component: IO520MB
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MAIN BEAM ON THE NR 2 & 6 CONNECTING RODS WERE BENT. NR 5 WAS THE MOST SEVERE. POSSIBLE CAUSE IS HYD LOCKING.
